See Alike in...

Alike App

Browser

Shamalama

622d

Can anyone share their experience with switching from Prozac to Pristiq? I’ve stopped my 40mg Prozac and started 50mg Pristiq. It’s been 3 days now and I’m feeling really irritable and also more down than usual. Is this normal? Will it go away if I wait it out?

    • LexaPeach91

      454d

      I'm currently on 40 mg of Prozac (60mg for the 10 days before my period), and I'm highly considering also switching to pristiq. The prozac worked for a short period of time, but the sexual dysfunction I'm experiencing is really messing with me. I'm not sex repulsed but I'm never in the mood. Let me know how the switch ends up going for you.

    • Tomato

      616d

      It may take some time for this med to fully kick in. I believe it’s around 8-10 weeks

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion